# SDR SWAA2021081219375

- Difficulty date: September 30, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 22,774 hours, 10,019 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER PAN CRACKED / REMOVED AND REPLACED AFT GALLEY SERVICE DOOR LOWER PAN PER AMM 52-41-31 (INSP 74102)
